FDA Approved Drugs and User Comments: ELIQUIS

User Comments:


For Deep Vein Thrombosis, Prophylaxis “I had been on Warfarin for 20 years, and would occasionally get clots which came up from my legs, and while painful for a day or two, the Warfarin would eat them up, I was instructed not to inform the doctor if they were just small and painful, because I was therapeutic and there was nothing they could do for me at the hospital. If they were large enough, off to the catheterization lab, of course-. Eliquis does not eat them up. I have had a small clot for over two weeks now, and it’s not going away. Not only that, but the circulation in my left leg has been set back a decade from switching to it; my blood is nice and thin, I bleed readily enough, but Eliquis is no match for Warfarin when it comes to old growth stuff. As a preventative, I bet it works great, but it is not for my rare case.”

Joey March 5, 2018


For Prevention of Thromboembolism in Atrial Fibrillation “I was prescribed Eliquis after getting a pacemaker, and then the troubles began. Rapid water retention of 50 pounds occurred the first year. Then gout, a kidney stone and finally I could not walk 15 feet without holding on to something or sitting down. Then sleep was another problem, 3 or 4 hours a night, with stiff and painful mornings followed. My life changed from very active to almost an invalid. Doctors treated me, tested me, they all claimed nothing was wrong with me, all vitals were within normal guidelines. This is my current state and has been for over 2 years.”

flattop (taken for 2 to 5 years) February 26, 2018


For Pulmonary Embolism “In September I had a saddle pulmonary embolism-blood clots in my calves had moved to the lungs. I was put on Eliquis and in 3 months time the clots in my legs had disappeared-very nice! I am wondering, however, whether Eliquis causes weakness. I was so weak today that I thought my legs were going to buckle.”

Ninas1mommom (taken for 1 to 6 months) January 17, 2018


For Thromboembolic Stroke Prophylaxis “I had a stroke (Lacunar Infarct left side of pons area ) and was placed on Eliquis 5 mg twice per day. I began itching head to toe since April 2017. I looked up the side effects tonight and found this site. I am stopping this medication starting tonight! I can’t wait to stop ITCHING!! My skin feels like sandpaper. I feel like I have been wearing a wool body suit. Inside my ear canals are itching. I thought my stroke brought on cataracts- no this drug did. I am also suffering from insomnia and what do you know, it’s from this drug. Restless leg syndrome, confusion, I can go on and on. I’m stopping this drug now and will let my doc know. I do thank Eliquis for giving me the coupon to purchase this drug for $10.00/mo. But so sorry it is not for me.”

SharonG53 (taken for 6 months to 1 year) December 5, 2017


For Prevention of Thromboembolism in Atrial Fibrillation “After two weeks itching over most of my body. Switched from warfarin, recommended by cardiologist. Exploring Watchman implant in light of TIA. Procedure very expensive and insurance won’t pay unless all other options are followed. Will this side effect continue?”

Fraziermagee (taken for less than 1 month) December 3, 2017


For Prevention of Thromboembolism in Atrial Fibrillation “At age 79 and put on Eliquis 5 days ago–I have had such bad dizziness and nausea–and because of Meniere’s also, the ears ringing has been awful and added to all this.I have chronic a-fib and have two cardio-versions. I was previously on 2 baby aspirin daily. Couldn’t tolerate either of the other newer meds either. Everything seems to increase my dizziness due to Meniere’s and adds to nausea and even confusion and etc. So–I just told my doctor–no more of this drug. I want to stay with the 2 baby aspirin daily. No history of stroke in my family–nor have I had any. I just don’t do meds well ‘at all’.”

snowtop 54 (taken for less than 1 month) November 6, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.